# SDR DL764091281

- Difficulty date: July 26, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 32,869 hours, 8,583 cycles
- Engine time: 10,903 hours, 4,122 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 2119590101
- Part serial: P1061
- Condition: Malfunctioned
- Location: Apu
- Part time: 10,903 hours, 4,122 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WITH ENGINES SHUTDOWN APU SHUTDOWN WITH FAULT RE-STARTED AND FAILED AGAIN WITHOUT USING PNEUMATICS RETURNED TO GATE.  FOUND NO APU AND PNEU LATCHED MSGS.  CHECKED APU INLET PLENUM AND FOUND NO INGESTED FOD.  OPERATED APU SEVERAL TIMES WITH PACK OPS AND BLEED PRESSURE NORMAL.  REPLACED APU ECU.  ROBBED APU ECU FROM A/C 1820, S/N 51-B0032, MFG P/N 2119590-101.
